# SDR 9717963232

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd Pwr Contl
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW NOTED GREEN HYDRAULIC SYSTEM QUANTITY DECREASING AND RECEIVED HYD G RSVR LO LVL MESSAGE. CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE, DECLARED EMERGENCY, DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.    MAINTENANCE REPLACED LEAKING O-RING SEAL ON POWER CONTROL UNIT VALVE BLOCK FILTER (24CV) AND RESERVICED HYDRAULIC SYSTEM. LEAK CHECK OK.
